Am on 3 anti-biotics as well as my normal meds can this make me want to sleep more than normal? I have bi-polar and on meds for that as well as depression, anxiety, and a mood stablilzer. I am on the anti-bitocs because i have endimitriosis as well as my galbladder is shutting down so i have to go in on see the surgen get my galbladder removed and i have it scheduled to go in and get my hysterectomy. i am woundering if taking the anti biotics as well as my normal meds can make me way more tired than normal cause i am finding it very hard to stay awake. Which doesnt work for me concidering i have 3 kids!
I would say yes, I also am on alot of meds, but I think it;s the stress and depresion more ten anything, plus 3 kids. I think you have way too much stress, and maybe you need to talk to your Dr about changing some meds around. I really hope you have family and friends to help you out, cause with surgery and stress you are going to need a break and have to rest anyway. But I would definitly talk to your Dr, and good luck I'll say a prayer for you.
Hi there. I also take a 'cocktail" of medications, but whenever I'm put on an antibiotic I get sleepy. I don't know if it's the antibiotic by itself or it's making one of my other med increase it's symptomology. Do you have help with the kids? Sounds like you have a lot on your plate. If I were you i'd be very very tired. When are you having your operations? keep us posted after you see the surgeon. cathleen
I would certainly say yes. I don't know what you are taking, but you may neeed an adjustment in your medication, especially with the surgeries you will be having. With three children, I think you have far too much stress in your life & need someone to help you. Just the bi-polar, depression, mood stabilizers, & anxiety medications will make you very sleepy. You must be in a lot of pain as well, & are worried about your children, & that produces a lot of stress, which in itself, will make you feel exhausted and want to sleep a lot. Please talk to your doctor or get a second opinion. You need some help. Are you seeing just one doctor for all your needs, or different ones for your other problems? They may not be aware of what you are taking from other doctors. Ask your pharmacist (hopefully you use just one for all your medications) about the side effects of all the pills you are taking.
It's wise to use one pharmacy for all your meds, so they can keep track of what you are taking & alert you to any side effects & can also contact your doctor or doctors if they see a problem. Please call on family & friends to help with your children until you are recovered. They will get better care, & you will have less stress & will recover faster by getting the rest you will need. You have a lot to deal with here, & need all the help you can get including possibly getting your medications adjusted, some help with caring for your children, and possibly some second opinions. I wish you all the best & hope you are on the road to recovery very soon.
Hi mommy of three boys... I'm a mommy of two young children and going through depression/anxiety. I don't know why GOD is so tough with young mothers as us, while we should be happy with our children. But, you know what on the other side we have our children to give us hope. I would say ask for support from your family/friends. Most of my friends have left me since they think it's contagious:) I'm praying my mother and my sister can come from Europe because this is too much for me to handle myself. I have the most loving husband in the world but he is so tired of my illness and this makes me feel even hopelessness... BUT, I WILL NEVER GIVE UP... yes, sometimes I sleep on the bus coming from the work, but it's okay. People say I'm not strong enough, how come I;m feeling like this... But I know I;m strong, because I'm still working and recently I got promoted even though I feel like a zombie...
I took an antib myself a week ago because of a urine infection, and yes it made me a little sleepy... I so trust this community, and thank everybody for encourages us mothers especially, to stay strong...
I think the very fact that you have to deal with an ongoing infection process, then have to take multiple medications to get rid of this and then the responsibilities of daily living that it sure would be enough to cause this, I think you should discuss this with your prescribing doctor and just allow him to know how you really feel, its a very hard thing to have to cope with especially when you add these into the mix please take good care and let us know how you are doing, I wish you the best
Hello, momof3boys 061236! After reading about all of your medical/mental issues , it is not surprizing that you are sleeping more than usual. Especially with Gall Bladder Disease, Endometrios, as well as Deppression. Antibiotics will not make you sleepy. I do not know what other meds you are taking but alot of drugs for Anxiety and Mood Disorders can have sedation as a side effect. Also you are probable worn out being ill and taking care of your boys.I would suggest that you talk to your doctor about the increased sleepiness since he has all of your medical history, past and present. Do you have anyone that is helping you at home? Maybe some friends or family that could help you out sometimes. My daughter is a single parent with three children. She also takes medications which make her sleepy at times. I know that her stress level is always up. I am also sure that you are concerned about your surgeries coming up. Please take some time for yourself to relax.
Even if it is going into a quite place for awhile. I am sure that you are aware of the many ways that you can reduce your stress. Deep breathing exercises, yoga and any type of exercise that you are able to do right now. My daughter reads to help with her stress. I know you probably do not have alot of extra time but it is very important for your health, especially now. I really hope that everything works out okay and that your health issues get under control. I also hope that I was of some help to you. I would be happy to be your friend! I wish you the best! Sweetie Pie
Oh man u might just have to learn to cope..endometriosis is known to cause fatigue itself now add the rest its a recipe for disaster. The course of action antibiotics meds migjt not work for ur family but how does a dead mom or a sick mom work for u? It sucks I too suffer from that and more substracting gallbladder if u habe family u will need them get support pronto! U need to be somewhat ok for surgery missy lol all in love my hystersister excersise it has save my life start slow and easy if u do good for u it will help fatigue
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2010 • 6 answers
Posted 6 May 2011 • 21 answers
Posted 7 Jan 2013 • 5 answers
Posted 16 Apr 2015 • 1 answer
Posted 26 Aug 2016 • 0 answers